Mycophenolic acid/prednisolone/tacrolimus

Mycophenolic acid/prednisolone/tacrolimus Reactions 1680, p249 - 2 Dec 2017 Mycophenolic acid/prednisolone/ tacrolimus Cutaneous atypical papular CD8+ lymphoproliferative disorder: case report A 20-year-old woman developed cutaneous atypical papular CD8+ lymphoproliferative disorder at acral sites during post- transplant immunosuppressive therapy with mycophenolic acid, prednisolone and tacrolimus [routes and dosages not stated]. The woman presented with a symmetrical eruption on her hands, which she was experiencing from last 2 months. Four months prior to presentation, she underwent renal transplantation for chronic renal failure secondary to familial Mediterranean fever complicated by amyloidosis. Prior to transplantation, she received colchicine, and post- transplantation, she received mycophenolic acid, prednisolone and tacrolimus, additionally. A physical examination showed a number of asymptomatic, ill-defined, erythematous macules, and several slightly hyperkeratotic papules (2–4mm in size) on the palms, especially on the volar sites of the fingers, and a few papules on the dorsa of the hands. A symmetrical mild scaling was also present on both heels. A biopsy taken from papular lesion showed focal exocytosis of small lymphocytes, some with slightly convoluted nuclei, a dense dermal infiltration of small and medium-sized lymphocytes with slight nuclear atypia, and an admixture of numerous histiocytes. A monoclonal alkaline phosphatase/anti-alkaline phosphatase staining technique showed CD8, reactive in approximately 50% of the lymphocytes, particularly the medium-sized cells and the intra-epidermal lymphocytes. On the basis of, histological and partially clinical features of atypical CD8+ LPD occurring in immunocompromised conditions, a cutaneous atypical papular CD8+ lymphoproliferative disorder of acral sites was suspected. Subsequently, The woman received two courses of topical corticosteroids as palliative treatment. On the following three months, the palmar erythematous macules partially healed, though some of the papules persisted and some new ones appeared. Thereafter, her systemic immunosuppressive therapy of tacrolimus was replaced with everolimus, and a new course of topical corticosteroid was introduced. Subsequently, her all lesions were disappeared within one month. At six months follow-up, she remained asymptomatic without any relapse. Author comment: "In addition, given the context of immunosuppression after renal transplantation, our case also falls into the spectrum of immunosuppression associated CD8+ lymphoproliferative conditions." Baykal C, et al. Cutaneous atypical papular CD8+ lymphoproliferative disorder at acral sites in a renal transplant patient. Clinical and Experimental Dermatology 42: 902-905, No. 8, Dec 2017. Available from: URL: http://doi.org/10.1111/ced.13220 - Turkey 803286136 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Mycophenolic acid/prednisolone/tacrolimus

Reactions Weekly , Volume 1680 (1) – Dec 2, 2017
Free
1 page

Loading next page...
1 Page
 
/lp/springer_journal/mycophenolic-acid-prednisolone-tacrolimus-tQ4kdonrHU
Publisher
Springer Journals
Copyright
Copyright © 2017 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-017-39180-1
Publisher site
See Article on Publisher Site

Abstract

Reactions 1680, p249 - 2 Dec 2017 Mycophenolic acid/prednisolone/ tacrolimus Cutaneous atypical papular CD8+ lymphoproliferative disorder: case report A 20-year-old woman developed cutaneous atypical papular CD8+ lymphoproliferative disorder at acral sites during post- transplant immunosuppressive therapy with mycophenolic acid, prednisolone and tacrolimus [routes and dosages not stated]. The woman presented with a symmetrical eruption on her hands, which she was experiencing from last 2 months. Four months prior to presentation, she underwent renal transplantation for chronic renal failure secondary to familial Mediterranean fever complicated by amyloidosis. Prior to transplantation, she received colchicine, and post- transplantation, she received mycophenolic acid, prednisolone and tacrolimus, additionally. A physical examination showed a number of asymptomatic, ill-defined, erythematous macules, and several slightly hyperkeratotic papules (2–4mm in size) on the palms, especially on the volar sites of the fingers, and a few papules on the dorsa of the hands. A symmetrical mild scaling was also present on both heels. A biopsy taken from papular lesion showed focal exocytosis of small lymphocytes, some with slightly convoluted nuclei, a dense dermal infiltration of small and medium-sized lymphocytes with slight nuclear atypia, and an admixture of numerous histiocytes. A monoclonal alkaline phosphatase/anti-alkaline phosphatase staining technique showed CD8, reactive in approximately 50% of the lymphocytes, particularly the medium-sized cells and the intra-epidermal lymphocytes. On the basis of, histological and partially clinical features of atypical CD8+ LPD occurring in immunocompromised conditions, a cutaneous atypical papular CD8+ lymphoproliferative disorder of acral sites was suspected. Subsequently, The woman received two courses of topical corticosteroids as palliative treatment. On the following three months, the palmar erythematous macules partially healed, though some of the papules persisted and some new ones appeared. Thereafter, her systemic immunosuppressive therapy of tacrolimus was replaced with everolimus, and a new course of topical corticosteroid was introduced. Subsequently, her all lesions were disappeared within one month. At six months follow-up, she remained asymptomatic without any relapse. Author comment: "In addition, given the context of immunosuppression after renal transplantation, our case also falls into the spectrum of immunosuppression associated CD8+ lymphoproliferative conditions." Baykal C, et al. Cutaneous atypical papular CD8+ lymphoproliferative disorder at acral sites in a renal transplant patient. Clinical and Experimental Dermatology 42: 902-905, No. 8, Dec 2017. Available from: URL: http://doi.org/10.1111/ced.13220 - Turkey 803286136 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680

Journal

Reactions WeeklySpringer Journals

Published: Dec 2, 2017

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off